Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 475728, 20 pages
http://dx.doi.org/10.1155/2012/475728
Research Article

Delay-Range-Dependent Stability Criteria for Takagi-Sugeno Fuzzy Systems with Fast Time-Varying Delays

Department of Automation Engineering, Institute of Mechatronoptic System, Chienkuo Technology University, Changhua 500, Taiwan

Received 23 April 2012; Revised 16 June 2012; Accepted 23 June 2012

Academic Editor: Reinaldo Martinez Palhares

Copyright © 2012 Pin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pin-Lin Liu, “Delay-Range-Dependent Stability Criteria for Takagi-Sugeno Fuzzy Systems with Fast Time-Varying Delays,” Journal of Applied Mathematics, vol. 2012, Article ID 475728, 20 pages, 2012. https://doi.org/10.1155/2012/475728.